# SDR AWXA200601360

- Difficulty date: July 20, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 58,810 hours, 34,324 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C267943
- Condition: Cracked
- Location: Zone 500
- Part time: 58,810 hours, 34,324 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 CRACKS, BOTTOM NR 2 SLAT, SLAT STA 168.5-170.5.  MAINTENANCE REPAIRED 2 CRACKS BOTTOM NR 2 SLAT, SLAT STA 168.5-170.5 IAW B737-300 SR, 57-43-01- 2R6 FIG 201.
